General Letters in Mathematics

Volume 4 - Issue 3 (2) | PP: 102 - 106 Language : English
DOI : https://doi.org/10.31559/glm2018.4.3.2
476
33

A Note on Some Unified Types of Open and Locally Closed Sets

Zanyar A. Ameen ,
Baravan A. Asaad
Received Date Revised Date Accepted Date Publication Date
9/10/2018 3/11/2018 14/11/2018 5/1/2019
Abstract
Recently, new types of (open) sets have been studied by some topologists. This note shows that these sets are identical to some other sets already exist in the literature.


How To Cite This Article
Ameen , Z. A. & Asaad , B. A. (2019). A Note on Some Unified Types of Open and Locally Closed Sets . General Letters in Mathematics, 4 (3), 102-106, 10.31559/glm2018.4.3.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.